Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016).
Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence.
Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
A Class of Charged Relativistic Spheres
Astrophysics and Cosmology Research Unit, School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X54001, Durban 4000, South Africa
Permanent address: Department of Mathematical Sciences, South Eastern University, Sammanthurai, Sri Lanka
Authors to whom correspondence should be addressed.
Published: 1 December 2010
Abstract We find a new class of exact solutions to the Einstein-Maxwell equations which can be used to model the interior of charged relativistic objects. These solutions can be written in terms of special functions in general; for particular parameter values it is possible to find solutions in terms of elementary functions. Our results contain models found previously for uncharged neutron stars and charged isotropic spheres.
This is an open access article distributed under the Creative Commons Attribution License
(CC BY 3.0).
Share & Cite This Article
MDPI and ACS Style
Komathiraj, K.; Maharaj, S. A Class of Charged Relativistic Spheres. Math. Comput. Appl. 2010, 15, 665-673.
Komathiraj K, Maharaj S. A Class of Charged Relativistic Spheres. Mathematical and Computational Applications. 2010; 15(4):665-673.
Komathiraj, K.; Maharaj, S.D. 2010. "A Class of Charged Relativistic Spheres." Math. Comput. Appl. 15, no. 4: 665-673.
Show more citation formats
Show less citations formats
[Return to top]
Multiple requests from the same IP address are counted as one view.